MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED DOWN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

STRYKER ENDOSCOPY-SAN JOSE AIR+ MENISCAL SYSTEM - CURVED DOWN; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 4723
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the device was inserted it, loaded and fired once then loaded and fired the second time.When the surgeon withdrew the device from the joint there was a detached suture and nothing else.They searched for the anchors in the joint and could only find a small piece of suture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: we opened a ref 4723 air+ cd.Dr (b)(6) inserted it, loaded and fired once then loaded and fired the second time.When he withdrew the air+ from the joint there was a detached suture and nothing else.We searched for the plegetts in the joint and could only find a small piece of suture.We opened a ref 4722 air+ cu and continued the meniscal repair.The product was retrieved and decontaminated for return.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) use of excessive force, 2) user not familiar with device use.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
AIR+ MENISCAL SYSTEM - CURVED DOWN
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key18323203
Report Number0002936485-2023-01249
Device Sequence Number15224156
Product Code GAT
UDI-Device Identifier07613327482072
UDI-Public07613327482072
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K153087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4723
Device Lot Number7010170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown